English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Block-diagonal Preconditioning for Optimal Control Problems Constrained by PDEs with Uncertain Inputs

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons130597

Onwunta,  Akwum
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86493

Stoll,  Martin
Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

2255564_onwunta.pdf
(Publisher version), 332KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Onwunta, A., & Stoll, M. (2016). Block-diagonal Preconditioning for Optimal Control Problems Constrained by PDEs with Uncertain Inputs. SIAM Journal on Matrix Analysis and Applications, 37(2), 491-518. doi:10.1137/15M1018502.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-2AC6-D
Abstract
There is no abstract available